Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 11, 2007, 8:30 PM EDT for 6 counties in Ohio. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2007, 8:30 PM EDT (00:30 UTC)
- Expired
- Apr 11, 2007, 9:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Wilmington, OH
- Area
- Counties, with a storm outline in the text
Counties Clinton County, OH, Fayette County, OH, Greene County, OH, Highland County, OH, Madison County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 21 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 8:40 PM EDT | TSTM WND DMG | 1 Se Lynchburg, OH | 2 TREES DOWN NEAR ROADWAY. |
| Apr 11, 8:44 PM EDT | HAIL 1.5 | Lynchburg, OH | |
| Apr 11, 9:04 PM EDT | TSTM WND DMG | 4 E Midway, OH | BARN DESTROYED NEAR 1-71 AND CHENOWETH |
| Apr 11, 9:10 PM EDT | TSTM WND DMG | Washington Court House, OH | LARGE TREE LIMBS DOWN COUNTYWIDE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 7:16 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.5 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KILN 120030 RRA
SVRILN
OHC027-047-057-071-097-141-120115-
/O.NEW.KILN.SV.W.0013.070412T0030Z-070412T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
830 PM EDT WED APR 11 2007
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN CENTRAL OHIO...
SOUTHERN MADISON COUNTY IN CENTRAL OHIO...
EASTERN CLINTON COUNTY IN SOUTHWEST OHIO...
NORTHERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
NORTHWESTERN ROSS COUNTY IN SOUTHWEST OHIO...
SOUTHEASTERN GREENE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 915 PM EDT.
* AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF NEW JASPER TO INTERSTATE 71 AT US
ROUTE 68 TO 7 MILES WEST OF LYNCHBURG...MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
LYNCHBURG...
JAMESTOWN...
NEW VIENNA...
HILLSBORO...
SABINA...
JEFFERSONVILLE...
LEESBURG...
WASHINGTON COURT HOUSE...
IN ADDITION...NEW ANTIOCH...BOWERSVILLE...MELVIN...BLOOMINGTON...
RUSSELL...BELL CENTER...ROSEMOOR AND REESVILLE ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
LAT...LON 3968 8395 3947 8388 3914 8386 3927 8327
3971 8325 3983 8325
$$1 follow-up statement
000
WWUS51 KILN 120051 RRA
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
849 PM EDT WED APR 11 2007
OHC057-120059-
/O.CAN.KILN.SV.W.0013.000000T0000Z-070412T0115Z/
GREENE OH-
849 PM EDT WED APR 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORMS THAT PROMPTED THE WARNINGS HAVE MOVED EAST OF THE
AREA.
LAT...LON 3976 8367 3962 8368 3914 8386 3927 8327
3971 8325 3983 8325
$$
OHC027-047-071-097-141-120115-
/O.CON.KILN.SV.W.0013.000000T0000Z-070412T0115Z/
HIGHLAND OH-ROSS OH-CLINTON OH-FAYETTE OH-MADISON OH-
849 PM EDT WED APR 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHERN MADISON AND FAYETTE COUNTIES IN CENTRAL OHIO...AND
EASTERN CLINTON...NORTHWESTERN ROSS AND NORTHERN HIGHLAND COUNTIES IN
SOUTHWEST OHIO...
AT 847 PM EDT...THE PUBLIC REPORTED GOLFBALL SIZE HAIL IN LYNCHBURG
IN HIGHLAND COUNTY. RADAR INDICATED THAT THIS LINE OF SEVERE
THUNDERSTORMS REMAINS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SOUTH SOLON TO JEFFERSONVILLE TO RUSSELL...MOVING NORTHEAST AT 65
MPH.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...LEESBURG...GREENFIELD...BLOOMINGBURG...WASHINGTON COURT
HOUSE AND MOUNT STERLING.
IN ADDITION...BOOKWALTER...MIDWAY...SAMANTHA...INTERSTATE 71 AT STATE
ROUTE 38...JASPER MILLS...HIGHLAND...PAINT CREEK STATE PARK AND EAST
MONROE ARE NEAR THE PATH OF THESE STORMS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT
THURSDAY MORNING FOR SOUTHWESTERN OHIO.
LAT...LON 3976 8367 3962 8368 3914 8386 3927 8327
3971 8325 3983 8325
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 7:29 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 11, 7:29 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 729 PM EDT WED APR 11 2007 .AVIATION /0Z-0Z/... OCCLUSION MOVING INTO CWA AT ISSUANCE TIME THIS EVENING. WARM SIDE OF THE FRONT WILL GENERALLY SEE A S-SE COMPONENT OF THE WIND...BUT AS SOON AS THE OCCLUSION PASSES...THE COLD AIR WILL BRING SW TO W WINDS 20 AND 25KTS WITH A LEADING STRONGER GUST FRONT WITH 40KT GUSTS. AFTER CONVECTIVE LINE MOVES THROUGH...CIGS WILL RISE INTO VFR CATEGORY AND COULD STAY THERE FOR THE BETTER PORTION OF THE OVERNIGHT HOURS. UPPER LOW IS PROGGED TO NEITHER STRENGTHEN OR WEAKEN FOR THE NEXT 36 HRS AS IT TRACKS THROUGH SRN GTLKS REGION...COLD POOL WRAPPING AROUND IT WILL BRING MVFR CIGS THROUGH THE DAY WITH STRONG WESTERLY WINDS. EXPECT SOME SCATTERED SHOWERS ALONG AND N OF THE I70 CORRIDOR BTWN DAY AND CMH DURING THE AFTERNOON. FRANKS && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... SURFACE ANALYSIS HAS LOW OVER WESTERN IL...WITH SOUTHERN FORECAST AREA NOW GETTING INTO WARM SECTOR. THIN CLOUDS IN THE SOUTH HAS ALLOWED FOR INCREASED INSTABILITY ESPECIALLY IN THE SOUTHWEST FORECAST AREA BRINGING IN AN AREA OF SHRA AND TSRA. INSTABILITY STILL MARGINAL...BUT SIGNIFICANT 0-1KM SHEAR (NEAR 30 TO EVEN 40 M/S) PROGGED TO PUSH ACROSS SOUTHERN FORECAST AREA NOW THROUGH ABOUT 03Z. COULD SEE ISOLATED SEVERE...WITH EVEN SOME SMALL HAIL POTENTIAL AS WB ZERO VALUES INCREASE TO MORE FAVORABLE RANGE FOR A FEW HOURS THROUGH MID EVENING. RUC MODEL SOUNDINGS STILL SHOW IMPRESSIVE LOW LEVEL CONVERGENCE WITH WINDS TO 40+ KTS AT ABOUT 2K FEET. AFTER ABOUT 03Z-06Z...THREAT FOR THUNDERSTRORMS DIMINISH WITH FROPA THROUGH AREA. MAINLY SHOWERS FOR THURSDAY...WITH ALL AREA WARM ENOUGH FOR RAIN TIL THURSDAY NIGHT...WHEN A MIX OF SNOW AND RAIN POSSIBLE WITH H8 TEMPS APPROACHING -5 C. LOW LEVEL MOISTURE REMAINS TRAPPED THROUGH MUCH OF AREA UNDER LOW LEVEL INVERSION...KEEPING MO CLOUDY CONDITIONS FOR THU NIGHT. BY FRIDAY...UPPER LOW PULLS OFF TO NE. THEN NOT MUCH OF A BREAK BEFORE NEXT SYSTEM APPROACHES. A BIT OF A SOUTHERLY TREND FOR BOTH THE NAM/GFS AND ENSEMBLES...SO HAVE DELAYED START OF PRECIP FOR FRI NIGHT. WHILE NORTHERN FORECAST AREA STANDS TO SEE SOME RA/SN MIX AGAIN AFTER ABOUT 06Z...SOME WEAK ELEVATED INSTABILITY WILL ALLOW FOR THE POSSIBILITY OF THUNDER IN THE FAR SOUTH. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... EXTREMELY UNSETTLED AND ABNORMALLY COOL PATTERN FOR MID APR TO PERSIST ACRS THE REGION THRU THE FIRST HALF OF THE EXTENDED. UNFORTUNATE RESULT WILL BE ANOTHER COOL/RAW SPRING WEEKEND. MODEL GUIDANCE HAS CONVERGED ON A SFC LO TRACK ACRS THE TN VLY SAT AND SAT NIGHT. THERE STILL REMAIN SOME SUBTLE TIMING DIFFERENCES...WITH THE CONSISTENT ECMWF AND MANY OF THE GFS ENSEMBLE MEMBERS FAVORING A SLOWER PROGRESSION TO THE SFC LO...WHILE THE 12Z OP GFS AND NAM ARE QUICKER WITH SFC LO TRACK. DEVELOPMENT OF THE PHASED UPR TROF ALSO COMES INTO PLAY...AS MAIN S/WV ASSOCD WITH SFC LO MOVES OUT OF THE PLAINS SAT AND COMES INTO ALIGNMENT WITH POLAR UPR LO OVER THE REGION...WITH A SHARPENING TO THE UPR TROF OVER THE ERN GRT LKS AND APPALACHIANS BY SUNDAY. AS MENTIONED ABV...ECMWF HAS BEEN FAR AND AWAY MOST CONSISTENT SOLN OVER LAST SVRL RUNS...WITH OTHER MODELS TRENDING TOWARDS ITS HANDLING OF SFC LO AND SENSIBLE WX THIS WEEKEND. WITH TRACK OF SFC LO OVER TN VLY SAT...THREAT FOR TSTMS HAS DIMINISHED SIGNIFICANTLY WITH POTENTIAL NOW GROWING FOR A STEADY COLD RAIN. 12Z NAM IS EXCEPTIONALLY COLD IN THE BNDRY LYR...MORESO THAN THE GFS...AND MODEL SOUNDINGS THROWING A SUGGESTION FOR MUCH OF THE PCPN ON SAT TO FALL AS SNOW NORTH OF THE OHIO RIVER. WHILE HAVE BROUGHT AFTN HIGHS DOWN AS MUCH AS 7-10 DEG FROM PREV FCST FOR SAT...THE COLD BEING ADVERTISED BY THE 12Z NAM APPEARS TO BE EXCESSIVE FOR A COUPLE REASONS. MODEL APPEARS TO BE KEEPING TEMPS AT 40 OR LOWER ON SAT WITH MARGINAL BNDRY LYR THICKNESSES BTWN 1290-1300M SUPPORTING SNOW. MID LVL HGTS...BNDRY LYR THICKNESSES AND 850 TEMPS ARE ALL QUITE A BIT WARMER THAN DURING THE UNSEASONABLY COLD WX EXPERIENCED LAST WEEKEND...SO FEEL IT IS UNREALISTIC TO THINK THAT TEMPS WILL STAY BELOW 40 DEG ON SAT ATTM. WHILE BNDRY LYR THICKNESSES AT 1300M AND LOWER IS USUALLY SUFFICIENT TO SUPPORT WINTRY PCPN OR ALL SNOW...NEED BNDRY LYR THICKNESSES MORE ON ORDER OF 1290M OR LOWER AT THIS TIME OF THE YEAR FOR THAT RESULT. WITH BULK OF THE PCPN FALLING DURING THE DAY SAT EXPECT MOST LIKELY SCENARIO WOULD BE SOME WET FLAKES MIXING IN WITH PCPN SAT MRNG...THEN A COLD RAIN AND RAW NE WINDS FOR SAT AFTN/EVNG. HAVE INDICATED CHANCE TO LKLY POPS SAT FROM NORTH TO SOUTH ACRS FCST AREA. SCT LIGHT SHRA/SHSN WILL PERSIST SAT NIGHT AS UPR LO DIGS SOUTH INTO REGION ON BACK SIDE OF UPR LO. HAVE AFTN HIGHS SAT RANGING FROM THE M40S TO L50S. CORE OF COLDEST AIR ASSOCD WITH UPR TROF WILL BE TO EAST OF OH VLY THIS TIME AROUND...AS STRONG SFC LO CYCLOGENESIS DVLPS OFF THE MID ATLC COAST SUNDAY. WILL STILL SEE SCT -SHRA ON SUN WITH IMPROVING CONDITIONS SUN EVNG AS UPR LO PULLS AWAY TO THE EAST. REMAINDER OF EXTENDED PERIOD WILL BE DOMINATED BY HI PRES AT THE SFC AND COOL NW FLO AS UPR LO BECOMES NEARLY STATIONARY OFF THE NEW ENGLAND COAST. TEMPS WILL RECOVER TO NEAR NORMAL LEVELS BY TUES AS WEAK MID LVL RIDGING ATTEMPTS TO BUILD INTO THE REGION. ANOTHER MID LVL S/WV AND ASSOCD SFC LO WILL MOVE OUT OF THE SRN PLAINS ON WED. HOWEVER WITH THE UPR LO REMAINING IN PLACE OFF THE NEW ENGLAND COAST...APPEARS THIS SYSTEM WILL BE PUSHED INTO THE LWR MISSISSIPPI VLY AND SE STATES BY LATE WED. EXPECT PLEASANT BUT COOL CONDITIONS FOR TUES AND WED WITH AFTN HIGHS IN THE 50S TO LOWER 60S. RYAN && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 11, 5:52 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 552 PM EDT WED APR 11 2007 INZ050-058-059-066-073>075-080-KYZ089>091-094-095-122200- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-OWEN-GRANT- 552 PM EDT WED APR 11 2007 ...SEVERE THUNDERSTORM WATCH 126 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA AND NORTHERN KENTUCKY. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THUNDERSTORMS WILL OCCUR THIS EVENING IN A MOIST UNSTABLE AIRMASS ASSOCIATED WITH STRONG LOW PRESSURE. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. ISOLATED TORNADOES ALSO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ092-093-096>100-OHZ026-034-035-042>046-051>056-060>065-070>074- 077>082-088-122200- KENTON-CAMPBELL-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN- CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 552 PM EDT WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT THUNDERSTORMS WILL OCCUR THIS EVENING IN A MOIST UNSTABLE AIRMASS ASSOCIATED WITH STRONG LOW PRESSURE. SOME OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. ISOLATED TORNADOES ALSO WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Apr 11, 7:58 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
758 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL FORESTVILLE 39.07N 84.34W
04/11/2007 E0.75 INCH HAMILTON OH TRAINED SPOTTER
PEA HAIL COVERING GROUND IN ANDERSON TOWNSHIP
&&
JFLocal storm report, Apr 11, 7:59 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG MOUNT AUBURN 39.81N 85.19W
04/11/2007 WAYNE IN TRAINED SPOTTER
SEMI TRUCK BLOWN OVER ON I-70 NEAR HENRY COUNTY LINE
&&
JFLocal storm report, Apr 11, 8:03 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
803 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL BEAVERCREEK 39.73N 84.06W
04/11/2007 M0.50 INCH GREENE OH TRAINED SPOTTER
HAIL COVERING THE GROUND
&&
JFLocal storm report, Apr 11, 8:09 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG BRIGHT 39.20N 84.86W
04/11/2007 DEARBORN IN NWS EMPLOYEE
TREES AND LARGE BRANCHES DOWN. QUARTER TO HALF DOLLAR
SIZE HAIL.
&&
JFLocal storm report, Apr 11, 8:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL MIAMISBURG 39.64N 84.27W
04/11/2007 M0.75 INCH MONTGOMERY OH NWS EMPLOYEE
&&
JFLocal storm report, Apr 11, 8:22 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT WED APR 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL FAIRBORN 39.80N 84.02W
04/11/2007 M0.88 INCH GREENE OH TRAINED SPOTTER
&&
JFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 8:01 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 44 min |
| Apr 11, 8:05 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Montgomery | 25 min |
| Apr 11, 8:30 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 21 min |
| Apr 11, 8:35 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 40 min |
| Apr 11, 8:39 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene | 51 min |
| Apr 11, 8:48 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 42 min |
| Apr 11, 9:07 PM EDT | Tornado Warning | ILN | Brown | 23 min |
| Apr 11, 9:26 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 33 min |
| Apr 11, 9:30 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 18 min |
| Apr 11, 9:35 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 24 min |
| Apr 11, 9:42 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 33 min |
| Apr 11, 9:58 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 32 min |
| Apr 11, 10:09 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 36 min |
| Apr 11, 10:31 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 29 min |
| Apr 11, 10:37 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield | 23 min |
| Apr 12, 3:57 PM EDT | Freeze Warning | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.